# SDR 97ZZZX4302

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87114
- Make and model: Univar 415C
- Aircraft serial: 287
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Reinforcement
- Part number: 14050R
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND DURING ANNUAL.  THIS OCCURED SINCE LAST ANNUAL JULY, 1996.  CORROSION COULD NOT BE OBSERVED THROUGH INSPECTION HOLES IN WING.  CAN ONLY BE SEEN WITH AILERON FULLY IN UP POSITION AND LOOKING UPWARD FROM THE GROUND.  IT IS NOT READILY SEEN LOOKING DOWN THROUGH THE GAP BETWEEN WING AND AILERON.  SUBMITTER RECOMMENDED OTHER OWNERS INSPECT BEFORE NEXT FLIGHT AND 3 TO 4 TIMES A YEAR THEREAFTER.
